×

zbMATH — the first resource for mathematics

Outer conjugacy classes of automorphisms of factors. (English) Zbl 0342.46052

MSC:
46L10 General theory of von Neumann algebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. ARAKI and WOODS, E. J. A classification of factors (R.I.M.S., série A, vol. 4, No 1, 1968 , p. 51-130). MR 39 #6087 | Zbl 0206.12901 · Zbl 0206.12901
[2] H. ARAKI , Asymptotic ratio set and property L’\lambda (R.I.M.S., vol. 6, 1970 , p. 443-460). MR 46 #7914 | Zbl 0231.46100 · Zbl 0231.46100
[3] W. ARVESON , On groups of automorphisms of operator algebras (J. Funct. Anal., vol. 15, 1974 , p. 217-243). MR 50 #1016 | Zbl 0296.46064 · Zbl 0296.46064
[4] A. CONNES , Une classification des facteurs de type III (Ann. Sc. Ec. Norm. Sup, 6, 1973 , p. 133-252). Numdam | MR 49 #5865 | Zbl 0274.46050 · Zbl 0274.46050
[5] A. CONNES , Almost periodic states and factors of type III1 (J. Funct. Anal., 1974 , 16, p. 415-445). MR 50 #10840 | Zbl 0302.46050 · Zbl 0302.46050
[6] A. CONNES and TAKESAKI, M. The flow of weights on a factor of type III (preprint).
[7] A. CONNES , A factor not antisomorphic to itself (Annals of Math., 101, 1975 , p. 536-554). MR 51 #6438 | Zbl 0315.46058 · Zbl 0315.46058
[8] A. CONNES , Periodic automorphisms of the hyperfinite factor of type II1 Queen’s , preprint, 1974 , No. 25.
[9] A. CONNES , Classification of the automorphisms of the hyperfinite factors of type II1 and II\infty and applications to type III factors (Bull. Amer. Math. Soc.). Article | Zbl 0342.46051 · Zbl 0342.46051
[10] J. DIXMIER , Les algèbres d’opérateurs dans l’espace hilbertien , Paris, Gauthier-Villars, 2e ed. 1969 . Zbl 0175.43801 · Zbl 0175.43801
[11] D. MCDUFF , Central sequences and the hyperfinite factor Proc. London Math. Soc., 21, p. 443-461, 1970 . MR 43 #6737 | Zbl 0204.14902 · Zbl 0204.14902
[12] MURRAY and V. NEUMANN , On rings of operators IV (Annals of Math. vol. 44, 1943 , p. 716-808). MR 5,101a | Zbl 0060.26903 · Zbl 0060.26903
[13] P. SHIELDS , The theory of Bernoulli shifts , The University of Chicago Press, 1973 . MR 56 #584 | Zbl 0308.28011 · Zbl 0308.28011
[14] M. TAKESAKI , Conditional expectations in von Neumann algebras (J. Funct. Anal., vol. 9, No 3, 1973 . MR 46 #2445 | Zbl 0245.46089 · Zbl 0245.46089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.